# SDR DALA2025030501740

- Difficulty date: March 2, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 75,408 hours, 30,122 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0836303) CRACK FLOOR STRUCTURE PLATE ON BS 540 BTW RBL 24.75 AND BL 0 AT PASSENGER CABIN. REPLACED INTERCOSTAL PLATE AND FASTENERS LOC. FLOOR STRUCTURE ON BS 540 BTW RBL 24.75 AND BL 0 AT PASSENGER CABIN, AS PERB737-800 SRM 51-40-02-0G AND DWG 143A0060, SHEET 107, REV A.
